Optimal Designs for Generalized Linear Models

John Stufken, Min Yang

Research output: Chapter in Book/Report/Conference proceedingChapter

10 Scopus citations
Original languageEnglish (US)
Title of host publicationSpecial Designs and Applications
PublisherWiley Blackwell
Pages137-164
Number of pages28
Volume3
ISBN (Print)9781118147634, 9780470530689
DOIs
StatePublished - Mar 26 2012
Externally publishedYes

Keywords

  • GLMs with two parameters, and multiple parameters
  • Optimal designs for GLM, response, drug dosage
  • Tools, for optimal design, of statistical optimality criterion

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Stufken, J., & Yang, M. (2012). Optimal Designs for Generalized Linear Models. In Special Designs and Applications (Vol. 3, pp. 137-164). Wiley Blackwell. https://doi.org/10.1002/9781118147634.ch4